# SDR SWAA2013103121752

- Difficulty date: October 22, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 26,069 hours, 11,751 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Beam
- Part number: BAC15064398
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SURFACE AFT SPAR TE BEAM CORRODED BETWEEN STATION 111 TO STATION 193.  REPAIRED BEAM IAW SRM & DRAWING.
